# SDR DXTA200701956

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 5,093 hours, 3,047 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

GEAR RED UNSAFE LIGHT CAME ON WITH EXTENSION OF THE LANDING GEAR ALONG WITH 3 GREEN GEAR LIGHTS.  ACCOMPLISHED CHECKLIST ITEMS. RED UNSAFE LIGHT WENT OUT. BLEW GEAR DOWN AND PULLED UP LOCK HANDLES. NORMAL LANDING AND TAXI IN WAS ACCOMPLISHED.  RESET MLG AND MLG MANUAL UPLOCK RELEASE RESET PNEUMATIC OVERRIDE VALVE. RESET VALVE ON GEAR N2 BOTTLE. PERFORMED 15 FAULT FREE CYCLES, ALL INDICATIONS OPERATED NORMAL. NO DEFECTS NOTED. SERVICED GEAR BOTTLE WITH N2. WORK PERFORMED IAW CE-750 MM 32-00-01. REF FAS WO 07-437
